Getbig Bodybuilding, Figure and Fitness Forums
April 21, 2014, 08:33:45 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: gut disturbance  (Read 902 times)
ironrocks
Getbig II
**
Posts: 45

Getbig!


View Profile
« on: December 15, 2005, 09:46:25 PM »

im having pain in stomach for the last 3 days.im using 20 grams of creatine a day also eating half kg fish before going to sleep.can any of these two things be responsible for pain?
Report to moderator   Logged
gmflex
Getbig IV
****
Gender: Male
Posts: 3324


Winter Olympics!! fire!!!


View Profile WWW
« Reply #1 on: December 16, 2005, 10:09:32 AM »

Did you drink enough water Huh
Report to moderator   Logged
Princess L
Moderator
Getbig V
*****
Gender: Female
Posts: 10070


I stop for turtles


View Profile
« Reply #2 on: December 16, 2005, 03:08:39 PM »

im having pain in stomach for the last 3 days.im using 20 grams of creatine a day

20 grams  Shocked
Report to moderator   Logged

:
GET_BIGGER
Getbig IV
****
Gender: Male
Posts: 3032


Peace and good genes be to you


View Profile
« Reply #3 on: December 19, 2005, 10:44:39 AM »

Im guessing it's the creatine.  I would cut your creatine to 5g and split it into two doses before and after your workout (IMO the loading phase is BS).  Drink it with some sugar....such as juice or pop.  Your having problems digesting it......the sugar will help and your taking too much of it.  Creatine is absorbed through your intestines.  When it sits there it and it's not being digested, it draws water into your intestines......causing diarhea which your probably experiencing also.   
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!